• 学术搜索
  • 科研智能体
    • Research Labs
    • AI 阅读
    • AI 文库
    • 深度研究
    • 学者亮点
  • 学术资源
    • AI2000
    • 期刊/会议
    • 学者库
    • 学术API
    • 溯源树
    • 数据集
  • 知识沉淀
    • 学术空间
订阅小程序
旧版功能
aminer vip
开通会员低至0.73元/天
一次搞定AI科研
立即登录
  • English
  • 联系方式
    Discrete Mathematics

    Discrete Mathematics

    JournalISSN 0012-365XeISSN 1872-681X中科院 数学 3区

    年发文量

    研究主题

    论文(18063)

    排序
    1Retraction Notice to “distributivity and Decomposability on the Lattices Satisfying the Chain Conditions” Discrete Math. 174 (1997) 95–97
    Wenchang Chu

    This article has been retracted: please see Elsevier policy on Article Correction, Retraction and Removal (https://www.elsevier.com/about/policies-and-standards/article-withdrawal).This article has been retracted at the request of the Editors. The article purports to prove that a finite lattice is distributive if and only if each element has a unique irredundant decomposition as a join of join-irreducible elements. While the necessity of the condition is well known, its sufficiency asserted in the paper is false. The 7-element lower-semimodular non-modular lattice provides a long-known counterexample. The Editors thank Jakob Süskind for bringing this error to their attention.

    2027
    引用
    AI阅读
    加入学术空间
    2New Results on Hypercube Coloring Problem from Linear Codes over Z2k
    Tingting Wu,Fang-Wei Fu

    This paper is concerned with the hypercube coloring problem. Let χℓ(m) be the minimum number of colors needed to color the vertices of a hypercube with 2m vertices such that every two vertices with Hamming distance ≤ℓ have different colors. Using linear codes over Z2k (the ring of integers modulo 2k) and the generalized Gray map, we establish a connection between the parameters of linear codes over Z2k and χℓ(m). Furthermore, we obtain some new upper bounds on χℓ(m). In some cases, the new upper bounds are tighter than the previously best known results. In particular, we determine the exact values χ5(14)=28 and χ4(13)=27.

    2027
    引用
    AI阅读
    加入学术空间
    3Equidistribution of Mesh Patterns of Short Length on Layered Permutations
    Jiahao Zhang,Sergey Kitaev,Artem Pyatkin, Xinyu Su

    We study the distribution of mesh patterns of length 2 on layered permutations, extending recent work on the distribution of mesh patterns on arbitrary permutations. We classify all mesh patterns of length 2 into exactly 35 equidistribution classes and derive a formula for the distribution of each class. With one exception, the corresponding avoidance sequences appear in the Online Encyclopedia of Integer Sequences, revealing connections with the Fibonacci and Tribonacci numbers, certain integer compositions, and restricted words. We also refine several of our enumerative results by jointly tracking five classical permutation statistics: descents, left-to-right maxima and minima, and right-to-left maxima and minima.

    2027
    引用
    AI阅读
    加入学术空间
    4A Hill-Climbing Version of Vizing's Theorem
    Lucas De Meyer,František Kardoš, Aurélie Lagoutte, Guillem Perarnau

    The problem of sampling edge-colorings of graphs with maximum degree Δ has received considerable attention and efficient algorithms are available when the number of colors is large enough with respect to Δ. Vizing's theorem guarantees the existence of a (Δ+1)-edge-coloring, raising the natural question of how to efficiently sample such edge-colorings. In this paper, we take an initial step toward addressing this question. Building on the approach of Dotan, Linial, and Peled (2020), we analyze a randomized algorithm for generating random proper (Δ+1)-edge-colorings, which in particular provides an algorithmic interpretation of Vizing's theorem. The idea is to start from an arbitrary non-proper edge-coloring with the desired number of colors and at each step, recolor one edge uniformly at random provided it does not increase the number of conflicting edges (a potential function will count the number of pairs of adjacent edges of the same color). We show that the algorithm almost surely produces a proper (Δ+1)-edge-coloring and propose several conjectures regarding its efficiency and the uniformity of the sampled colorings.

    2027
    引用
    AI阅读
    加入学术空间
    5New Infinite Families of Tight Sets in Q−(7,q) and Related Minimal Linear Codes
    Weiye Zhang, Ran Tao

    As an important class of finite geometric structures, intriguing sets have attracted extensive research attention. In this paper, we study tight sets, a type of intriguing set, in the polar space Q−(7,q). The embedding of Q(6,q) in Q−(7,q) yields a (q3+1)-tight set. Since explicit constructions of nontrivial i-tight sets in Q−(7,q) are relatively rare, we investigate the three orbits O1, O2, and O3 of PSL3(q) on Q−(7,q). We prove that, when q is a prime power satisfying q≡2(mod3), these orbits are tight sets with parameters q+1, q(q2−1), and q3(q−1), respectively. We further prove that O1, O2, and O1∪O2 are nontrivial, thereby obtaining new infinite families of nontrivial tight sets. Additionally, we use the constructed (q+1)-tight set in Q−(7,q) to construct a minimal linear code over Fq when q≥5.

    2027
    引用
    AI阅读
    加入学术空间
    立即登录,查看全部 18063 篇论文

    高被引作者

    作者引用发文
    Paul Erdos279965
    Charlie Colbourn223543
    Stephen T. Hedetniemi204626
    László Lovász19136
    Michael Henning174367
    Bela Bollobas166936
    Brent N. Clark15211
    David Johnson15211
    Zsolt Tuza151369
    V. Chvátal14947

    高产作者

    作者引用发文
    Dieter Rautenbach115197
    Hong-Jian Lai91170
    Zsolt Tuza151369
    Michael Henning174367
    Lutz Volkmann116066
    Paul Erdos279965
    Xuding Zhu142451
    Yanxun Chang49950
    Zdeněk Ryjáček68349
    Oleg Veniaminovich Borodin134346

    相关期刊

    Ars Mathematica Contemporanea
    Australasian Journal of Combinatorics
    Order
    Journal Of Graph Theory
    Journal Of Combinatorial Designs
    Electronic Journal of Combinatorics
    Contributions to Discrete Mathematics
    Applicable Algebra in Engineering, Communication and Computing
    Graphs and Combinatorics
    arXiv: Combinatorics